MedElevator Войти в исследования
← Поиск публикаций
Epilepsia · 2001

Incidence of drug-induced aggravation in benign epilepsy with centrotemporal spikes.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Corda D, Gelisse P, Genton P, Dravet C, Baldy-Moulinier M

Аннотация

PURPOSE: Benign epilepsy with centrotemporal spikes (BECTS) is characterized by an excellent prognosis. Drug therapy is necessary in only a minority of patients. Carbamazepine (CBZ) and phenobarbital (PB) have been reported to cause electroclinical aggravation in some cases. The incidence of drug-induced aggravation in BECTS has never been established.

METHODS: We retrospectively studied 98 consecutive cases of BECTS, examined at the Centre Saint Paul between 1984 and 1999; 82 patients had received one or more treatments, often successively and in association.

RESULTS: We found only one case of electroclinical aggravation with CBZ among 40 patients exposed to CBZ (35 in monotherapy, five in polytherapy). An additional case showed a marked EEG aggravation on CBZ + PB among 14 patients taking PB (nine with monotherapy and five with polytherapy), and PB was apparently responsible. No patient treated with valproate or benzodiazepines showed aggravation.

CONCLUSIONS: Aggravation of BECTS caused by antiepileptic drugs happens only rarely. There is a minor risk of aggravation with CBZ and also probably with PB. Drug-induced aggravation may occur only during certain periods coinciding with spontaneous worsening of BECTS.

Предметные рубрики MeSH